Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Delayed periods, took minigynon bc, having light spotting, looks like withdrawal bleeding. Reasons ?

good day my period came on aug 20th 2012 it was a bit late by 1 week i was stressed so didnt pay it any mind i started taking minigynon bc pills, period was light spotting till aug 26th it became heavy, after 21 days i was still seeing my period so i switched to novynette bc as prescribed by my doctor no break in between pills, period became light almost a spotting was told by my doc its withdrawal bleeding from bc, took the last bc pill from the second packet on october 01(monday) have gotten withdrawal period and just passed a huge clot dark red clumpuylump almost like a little ball im not feeling any pain or anything so i be worried because this bleeding just wont stop and its my first time on birth control .
Asked On : Sun, 7 Oct 2012
Answers:  0 Views:  194 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor